# SDR ZW0A0303011

- Difficulty date: March 6, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 9,946 hours, 5,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20R AT STA 160 TO 154 WAS DAMAGED.  REPAIRED PER ARA 18469.  CHECK-C 1-22-03 STL.
